# SDR CHQA20131010377

- Difficulty date: October 10, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 29,453 hours, 24,411 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,128 hours, 23,139 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522367001
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 72 WAS FOUND TO BE BENT BETWEEN STRINGERS 15R AND 16R.  THE FRAME WAS REPAIRED IAW ETD 2013-145-048739.
